# SDR C2XA09IA206

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 24,184 hours, 18,017 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401011
- Part serial: 0645
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 14,161 hours, 10,759 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OMA - FLIGHT 2593, ON DESCENT THE CREW REPORTED THAT THE SPOILER FAILED TO CLOSE SYMMETRICALLY, AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AT OMA WITHOUT INCIDENT.  MCI MX REMOVED AND REPLACED THE RIGHT SPEED BRAKE ACTUATOR, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
